How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I've been going through a lot of medications lately to try

Customer Question

Hi! I've been going through a lot of medications lately to try and ease my severe anxiety and panic disorder. Started with buspar, then zoloft, then paxil. Paxil set off my first panic attack and now I'm a completely different person because of all the drugs they kept throwing into my body. My doctor wants my to quit buspar cold turkey and she wants me to start depakote. Any advice or suggestions? Ssri's and snri is kinda what made things ten time worse that I'm trying to fix.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: Buspar has been three weeks now. 7.5 twice a day. I've been dealing with anxiety the past few months but it was manageable then she tried me on three different things in two weeks. Buspar being on of them. I don't feel it helps much. It might actually be making things worse.
JA: Anything else in your medical history you think the doctor should know?
Customer: I suffer from severe anxiety, depression and impulse something disorder. I have high blood pressure and my doctor wants me to stop taking buspar cold turkey and I didn't take my second dose tonight. So she wants to try my on depakote. Which sounds scary.
Submitted: 1 month ago.
Category: Medical
Customer: replied 1 month ago.
I just feel like I'm going cray having so much medication thrown at me. I feel like it's making everything worse but I need something to help once I stop buspar tomorrow.
Customer: replied 1 month ago.
I just feel like I'm going craxy. My anxiety makes it impossible for me to function like a normal person. Profuse sweating, cold and hot flashes, body tremors, constantly in a delusional state. Always feeling sick.
Customer: replied 1 month ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Kaushik replied 1 month ago.


Welcome to the site.

Please confirm this - are you taking buspar , paxil and zoloft together and what are the doses of zoloft and paxil and what are their of intake ?

Does your doctor want to introduce depakote at the moment ?

I will get back to you once you reply to my queries.


Related Medical Questions